I suffer migraines every day and have been taking hydrocodone 5/500s for a little over two years now. About a year ago I started to take three pills (1500 mgs) simultaneously since two stopped easing it the headache. Apart from the obvious implications of addiction -- which at this point I am not interested in discussing -- I am concerned for my liver. If I have been taking this dosage every day for a year, should I be worried despite NEVER going over the 4000 mg daily limit?
I take 1500mgs of acetaminophen in one dose every day every 24 hours. Am I doing damage to my liver?
- 13 Mar 2010 by The Hobbit
- 13 March 2010
Although 4000mg is the recommended daily dosage ... more than 1000mg per dose is not recommended as it will cause liver damage and since you have been taking it for a year now I would be worried enough to have a liver function test done.
If you need more pain relief there are other medicines, which don't contain acetaminophen, you can take. Please discuss this with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2013 • 1 answer
Posted 2 Jul 2013 • 2 answers
Posted 27 Jul 2015 • 1 answer
Posted 7 Apr 2016 • 0 answers
Alcoholic Liver Damage - Hi, my mum is 64 and has been a heavy drinker daily for the past 20 years.?
Posted 13 Nov 2017 • 0 answers